MathSciNet Relay Station
MathSciNet bibliographic data
MR1856517 46B20 (46B50 49J50)
Fabian, Marián; Godefroy, Gilles; Zizler, Václav The structure of uniformly Gateaux smooth Banach spaces. Israel J. Math. 124 (2001), 243–252.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement